# SDR ABXA9600668

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: CF252A0453
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR UNSAFE LIGHT WOULD NOT GO OUT IN FLIGHT.  COMPLETED ABNORMAL PROCEDURE BUT GEAR LIGHT WOULD NOT GO OUT.  REPLACED RIGHT MAIN LANDING GEAR DOOR HINGE BUSHING AND ADJUSTED THE MAIN LANDING GEAR DOOR LATCH ASSEMBLY IAW DC-9 MM 32-31-4.
